Alert archive / Mississippi / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Mobile, AL

March 12, 20154 counties in Mississippi

NWS Mobile, AL issued this flash flood watch at Mar 12, 2015, 3:45 PM CDT for 4 counties in Mississippi. It took effect at Mar 12, 2015, 7:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2015, 3:45 PM CDT (20:45 UTC)
In effect from
Mar 12, 2015, 7:00 PM CDT
Expired
Mar 13, 2015, 2:30 PM CDT
In force
20 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WGUS64 KMOB 122045
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT THU MAR 12 2015

...FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHEAST MISSISSIPPI
THIS EVENING THROUGH FRIDAY MORNING...

.MOISTURE WILL CONTINUE TO FOCUS AND SPREAD ACROSS THE AREA TONIGHT
THROUGH MUCH OF FRIDAY AS LOW PRESSURE REMAINS TO THE WEST OF OUR
AREA. THE FOCUS OF THE HEAVIER RAIN WILL REMAIN ACROSS INTERIOR
SOUTHEAST MISSISSIPPI AND FURTHER WEST OF OUR AREA THROUGH THIS TIME
PERIOD. EXPECTING WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
ACROSS THIS AREA AND MUCH OF THE REGION THROUGH FRIDAY. SOME OF THE
RAINFALL COULD BE LOCALLY HEAVY...AND LOCALIZED FLASH FLOODING WILL
BE POSSIBLE.

MSZ075-076-078-079-130400-
/O.NEW.KMOB.FF.A.0002.150313T0000Z-150313T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
345 PM CDT THU MAR 12 2015

...FLASH FLOOD WATCH IN NOW IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI... 
  INCLUDING THE FOLLOWING AREAS...GEORGE...GREENE...PERRY AND 
  STONE. 

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING

* OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST MISSISSIPPI
  HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN ADDITIONAL INCH OF
  RAINFALL IS POSSIBLE OVER THE WATCH AREA THROUGH THE FRIDAY WHICH
  WILL FALL ON ALREADY SATURATED GROUND. LOCALIZED AREAS MAY RECEIVE
  UP TO 3 INCHES OF RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
4 follow-up statements
632 
WGUS64 KMOB 130353
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1053 PM CDT THU MAR 12 2015

...FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHEAST
MISSISSIPPI THIS EVENING THROUGH FRIDAY MORNING...

.MOISTURE WILL CONTINUE TO FOCUS AND SPREAD ACROSS THE AREA
TONIGHT THROUGH MUCH OF FRIDAY AS LOW PRESSURE REMAINS TO THE
WEST OF OUR AREA. THE FOCUS OF THE HEAVIER RAIN WILL REMAIN
ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND FURTHER WEST OF OUR
AREA THROUGH THIS TIME PERIOD. EXPECTING WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS ACROSS THIS AREA AND MUCH OF THE REGION
THROUGH FRIDAY. SOME OF THE RAINFALL COULD BE LOCALLY HEAVY...AND
LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

MSZ075-076-078-079-131200-
/O.CON.KMOB.FF.A.0002.000000T0000Z-150313T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
1053 PM CDT THU MAR 12 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING 
  AREAS...GEORGE...GREENE...PERRY AND STONE. 

* UNTIL 7 AM CDT FRIDAY

* OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST 
  MISSISSIPPI HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN 
  ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA 
  THROUGH THE FRIDAY WHICH WILL FALL ON ALREADY SATURATED 
  GROUND. LOCALIZED AREAS MAY RECEIVE UP TO 3 INCHES OF 
  RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
028 
WGUS64 KMOB 131001
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT FRI MAR 13 2015

...FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHEAST
MISSISSIPPI UNTIL 4 PM CDT THIS AFTERNOON...

.MOISTURE WILL CONTINUE TO FOCUS AND SPREAD ACROSS THE AREA
TODAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS ACROSS A PORTION
OF INTERIOR SOUTHEAST MISSISSIPPI AND THE POSSIBILITY OF LOCALIZED
FLASH FLOODING.

MSZ075-076-078-079-131815-
/O.EXT.KMOB.FF.A.0002.000000T0000Z-150313T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
501 AM CDT FRI MAR 13 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING 
  AREAS...GEORGE...GREENE...PERRY AND STONE. 

* UNTIL 4 PM CDT THIS AFTERNOON

* OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST MISSISSIPPI
  HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN ADDITIONAL INCH OF
  RAINFALL IS POSSIBLE OVER THE WATCH AREA WHICH WILL FALL ON ALREADY
  SATURATED GROUND. HIGHER LOCALIZED AMOUNTS ARE POSSIBLE WHICH
  RESULTS IN A POTENTIAL FOR FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
176 
WGUS64 KMOB 131822
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
122 PM CDT FRI MAR 13 2015

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF SOUTHEAST
MISSISSIPPI UNTIL 4 PM CDT THIS AFTERNOON...

.LOCALLY HEAVY RAINFALL WILL CONTINUE TO SPREAD ACROSS MUCH OF
SOUTHEAST MISSISSIPPI THROUGH THIS AFTERNOON. HEAVY RAINS FALLING
OVER ALREADY SATURATED GROUNDS WILL LEAD TO POTENTIAL FLASH FLOODING
THROUGH THE AFTERNOON. 

MSZ075-076-078-079-132100-
/O.CON.KMOB.FF.A.0002.000000T0000Z-150313T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
122 PM CDT FRI MAR 13 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING 
  AREAS...GEORGE...GREENE...PERRY AND STONE. 

* UNTIL 4 PM CDT THIS AFTERNOON

* OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST 
  MISSISSIPPI HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN 
  ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA 
  WHICH WILL FALL ON ALREADY SATURATED GROUND. HIGHER LOCALIZED 
  AMOUNTS ARE POSSIBLE WHICH RESULTS IN A POTENTIAL FOR FLASH 
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
817 
WGUS64 KMOB 131930 
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT FRI MAR 13 2015

...FLASH FLOOD WATCH CANCELLED...

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE LOW WAS LIFTING
SLOWLY NORTHWARD UP ACROSS THE ARKLATEX THIS AFTERNOON. WRAPPING
AROUND THE DEEP LAYER LOW PRESSURE SYSTEM...WATER VAPOR SATELLITE
IMAGERY HAS INDICATED A COLUMN OF DRIER AIR SURGING NORTHEAST ACROSS
LOUISIANA AND SOUTHERN MISSISSIPPI. THIS WILL EFFECTIVELY DECREASE THE
HEAVY RAIN POTENTIAL THROUGH THE REMAINDER OF THE AFTERNOON AS RADAR
HAS SHOWN A SUBSTANTIAL DECREASE IN INTENSITY WITH THE LINGERING
ACTIVITY OVER SOUTHEAST MISSISSIPPI. RADAR OBSERVATIONS ALSO
INDICATE THAT THE AXIS OF RAINFALL HAS ALSO BEEN GRADUALLY SHIFTING
EASTWARD OUT OF THE WATCH AREA. CONSIDERING SATELLITE AND RADAR
OBSERVATIONS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

MSZ075-076-078-079-132030-
/O.CAN.KMOB.FF.A.0002.000000T0000Z-150313T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-GREENE-STONE-GEORGE-
230 PM CDT FRI MAR 13 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI HAS
BEEN CANCELLED.

THE AXIS OF RAINFALL CONTINUES TO SHIFT EAST OF THE AREA AND
LINGERING RAINFALL INTENSITY HAS BEEN GREATLY REDUCED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 12, 12:43 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 12, 12:43 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CDT THU MAR 12 2015

.AVIATION...
12.18Z ISSUANCE...WARM SOUTH-EASTERLY FLOW OVER THE COOL NEAR-SHORE
WATERS OF THE GULF HAS RESULTED IN SIGNIFICANT ADVECTION FOG AT KBFM
AND KPNS WITH VISIBILITIES ROUTINELY LESS THAN 1SM. THESE CONDITIONS
ARE FORECAST TO REMAIN LARGELY UNCHANGED OVER THE TAF PERIOD WITH IFR
TO LIFR CIGS/VSBYS EXPECTED TO CONTINUE AT ALL SITES AFTER SUNSET
THIS EVENING. 05/RR

&&

.PREV DISCUSSION... /ISSUED 1042 AM CDT THU MAR 12 2015/

UPDATE...AS MENTIONED A LITTLE EARLIER VISIBILITIES WILL LIKELY BE
BOUNCING AROUND ALONG THE COASTAL AREAS OF THE FLORIDA PANHANDLE FOR
THE REST OF THE DAY AS THE WARM FRONT IS IN THE VCNTY. OBSERVATIONS
INDICATE THE FRONT IS MOVING BACK ONSHORE AND IS JUST A LITTLE INLAND
OVER THE PANHANDLE...WITH WINDS HAVING VEERED FROM EAST TO EAST-SOUTHEAST
AT PNS...HRT...DTS AND VPS. AS A RESULT...THE DENSE FOG IS MOVING
BACK INTO THE IMMEDIATE COASTAL AREAS OF THE PANHANDLE. THE WARM
FRONT WILL LIKELY MOVE A LITTLE FURTHER INLAND TODAY...SO WE WILL BE
REISSUING THE DENSE FOG ADVISORY FOR THE COASTAL ZONES (PRIMARILY FOR
IMMEDIATE BEACH AREAS) UNTIL 9 PM TONIGHT...AND THEN WILL PROBABLY
NEED TO BE EXTENDED LATER INTO THE NIGHT. NO DENSE FOG IS OCCURRING OVER
INTERIOR PORTIONS OF THE FLORIDA PANHANDLE...AND MOST OF SOUTHWEST
ALABAMA...ALTHOUGH SOME LIGHT FOG WILL BE POSSIBLE THROUGH MUCH OF
THE DAY. (12/DS 07/MB)

MARINE...MORNING CWF HAS BEEN ISSUED. NO CHANGES THERE...EXCEPT FOR
WE WENT AHEAD AND EXTENDED THE MARINE DENSE FOG ADVISORY THROUGH 9 PM
THIS EVENING AS WELL. (12/DS 07/MB)

PREV DISCUSSION... /ISSUED 922 AM CDT THU MAR 12 2015/

UPDATE...DENSE FOG HAS LIFTED THIS MORNING WITH VISIBILITIES
CURRENTLY AROUND 1 STATUTE MILE OR GREATER ACROSS THE COASTAL AREA.
AS A RESULT...WE HAVE CANCELLED THE DENSE FOG ADVISORY. HOWEVER...
WITH THE PRESENCE OF THE FRONT JUST OFFSHORE...WE MAY END UP WITH YET
ANOTHER ROUND OF DENSE FOG LATER IF THE FRONT MEANDERS BACK ONSHORE.
WE WILL CONTINUE TO MONITOR OBSERVATIONS ACROSS THE AREA. 07/MB

PREV DISCUSSION... /ISSUED 500 AM CDT THU MAR 12 2015/

SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...AN UPPER TROF OVER
SOUTHERN PLAINS MOVES LITTLE THROUGH THE PERIOD WHILE A SURFACE LOW
CURRENTLY OVER THE NORTHWEST GULF MOVES NORTHWARD ALONG THE SABINE
RIVER VALLEY. AS THIS OCCURS...A FRONTAL BOUNDARY OVER THE NORTHERN
GULF ADVANCES NORTHWARD INTO THE FORECAST AREA AND REMAINS OVER THE
AREA TONIGHT. POPS INCREASE TO CATEGORICAL OVER THE WESTERN HALF AND
NORTHERN PORTION THROUGH THE DAY WHERE THE BEST DEEP LAYER LIFT WILL
BE PRESENT...WITH GOOD CHANCE TO LIKELY POPS OVER THE
REMAINDER...THEN SIMILAR POPS FOLLOW FOR THE OVERNIGHT HOURS. HIGHS
TODAY WILL BE SEVERAL DEGREES ABOVE NORMAL ESPECIALLY OVER THE
EASTERN PORTION OF THE AREA...THEN MILD OVERNIGHT LOWS FOLLOW
TONIGHT. DENSE FOG IS WELL ESTABLISHED OVER MUCH OF THE COASTAL
PORTION OF THE NORTHWEST FLORIDA PANHANDLE BUT IS CHALLENGING OVER
COASTAL ALABAMA AND AREAS FURTHER INLAND. WILL CONTINUE WITH THE
DENSE FOG ADVISORY FOR THESE LOCATIONS...AND HAVE OPTED TO INCLUDE
SOUTH CENTRAL ALABAMA AS WELL...ALTHOUGH HAVE LESS CONFIDENCE FOR
THIS PORTION. WILL CONTINUE TO MONITOR THROUGH THE EARLY MORNING
HOURS. /29

LONG WAVE MID TO HIGH LEVEL TROUGH AXIS CONTINUES TO EXTEND FROM
TEXAS TO DEEP INTO MEXICO FRIDAY AND FRIDAY NIGHT. GLOBAL MODELS ARE
IN AGREEMENT IN LIFTING AN UPPER LEVEL DISTURBANCE OUT OF THE WESTERN
GULF AND UP ACROSS THE LOWER MISSISSIPPI RIVER VALLEY DURING THE DAY
FRIDAY. THIS FEATURE DAMPENS CONSIDERABLY FRIDAY NIGHT AS IT
CONTINUES NORTHEAST. AT THE SURFACE...A FRONTAL BOUNDARY REMAINS
DRAPED FROM THE TENNESSEE RIVER VALLEY TO ACROSS ARKANSAS/LOUISIANA
AND SOUTHWEST TO EAST TEXAS. SOUTHEAST OF THIS BOUNDARY...A PRE-
FRONTAL SURFACE TROUGH EASES EASTWARD ACROSS THE CENTRAL GULF COAST.
OUT OF RESPECT FOR DEEP LAYER MOISTURE AXIS (PRECIPITABLE WATER
VALUES 1.4 TO 1.6 INCHES) REMAINING FIXED OVER THE REGION ON FRIDAY
AND WITH THE SURFACE TROUGH SLIPPING IN FROM THE WEST ALONG WITH THE
PASSAGE OF MID LEVEL IMPULSES...POP WILL BE IN CATEGORICAL RANGES.
MARGINAL INSTABILITY FAVORS A FEW STORMS MIXED IN AS WELL. AN
EASTWARD TRANSLATION TO THE MOISTURE AXIS OCCURS FRIDAY
NIGHT...RESULTING IN A LOWERING IN POP. ANOTHER ITEM TO CONTEND WITH
IS FOG...WHICH IS FAVORED TO PERSIST OVER THE NEAR SHORE WATERS/BAYS
AND SOUNDS DURING THE DAY FRIDAY...AND FORMING INLAND FRIDAY NIGHT.
DAYTIME HIGHS IN THE LOWER 70S FRIDAY...WILL BE MILD GOING INTO
FRIDAY NIGHT WITH LOWER 60S FORECAST. /10

LONG TERM [SATURDAY THROUGH WEDNESDAY]...GLOBAL MODELS CONTINUE WITH
A HIGH LEVEL SOUTHWEST FLOW OVER THE SOUTHERN STATES BETWEEN RIDGE
OVER THE BAHAMAS/WESTERN CARIBBEAN AND TROUGHING EXTENDING ACROSS
TEXAS TO THE BAJA ON SATURDAY. DEEP MOISTURE AXIS WITHIN THE FLOW
THOUGH...SINKS A BIT MORE TO THE SOUTHEAST WITH LOW END CHANCE OF
SHOWERS ON SATURDAY AS A WEAKLY DEFINED SURFACE TROUGH EASES EASTWARD
ON SATURDAY...BUT REMAINS CLOSE ENOUGH TO LOCAL AREA AS TO LEND A
SURFACE CONTRIBUTION FOR ASCENT. A SLIGHT CHANCE MAINLY ALONG THE
COAST AND OFFSHORE BY SUNDAY.

AS DEEP LAYER TROUGH DIVES OFF THE EAST COAST MONDAY...MID LEVEL
RIDGE RETROGRADES WESTWARD ACROSS THE GULF WITH NORTHWEST PERIPHERY
OF THE RIDGE BUILDING NORTHWESTWARD ACROSS TEXAS BY TUESDAY. WITH THE
DIGGING HIGH LEVEL TROUGH TO THE EAST...A FRONTAL BOUNDARY LOOKS TO
PIVOT SOUTHWARD TUESDAY AND WEDNESDAY...AND HELP TO MOVE THE DEEPER
MOISTURE SOUTH AND WEST OF THE LOCAL AREA. LATEST FORECAST CALLS FOR
A RAIN-FREE FIRST HALF OF NEXT WEEK. DAYTIME HIGHS REMAIN IN THE FULL
RANGE OF THE 70S DURING THE OUTLOOK WITH OVERNIGHT LOWS LOOKING TO
LOWER BACK INTO THE 50S MOST AREAS EARLY NEXT WEEK. /10

MARINE...A FRONTAL BOUNDARY OVER THE NORTHERN GULF WILL ADVANCE
NORTHWARD INTO THE GULF COAST TODAY WITH LIGHT TO MODERATE EASTERLY
WINDS BECOMING SOUTHEASTERLY.  DENSE FOG IS EXPECTED TO IMPACT
INLAND BAYS AND SOUNDS AS WELL AS THE NEAR SHORE WATERS THROUGH THE
MORNING HOURS...THEN WILL HAVE PATCHY FOG OVER THIS PORTION THROUGH
THE OVERNIGHT HOURS.  AN ONSHORE FLOW CONTINUES THROUGH SATURDAY
WHILE A COLD FRONT ADVANCES FROM THE PLAINS.  THE COLD FRONT MOVES
THROUGH THE MARINE AREA SATURDAY NIGHT WITH A LIGHT TO MODERATE
OFFSHORE FLOW IN THE WAKE OF THE FRONT. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      63  72  60  76  58 /  80  90  40  30  10
PENSACOLA   64  72  64  76  61 /  60  90  40  30  20
DESTIN      62  71  65  73  62 /  50  80  40  30  20
EVERGREEN   62  70  63  78  58 /  80  90  40  30  10
WAYNESBORO  64  72  60  77  57 /  90  90  30  30  10
CAMDEN      61  70  62  77  57 /  90  90  40  30  10
CRESTVIEW   63  73  63  76  59 /  60  80  40  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...DENSE FOG ADVISORY UNTIL 9 PM CDT THIS EVENING FOR FLZ002-004-
     006.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 9 PM CDT THIS EVENING FOR GMZ630>635-
     650-655.

&&
Hazardous weather outlook, Mar 12, 11:36 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CDT THU MAR 12 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131645-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1136 AM CDT THU MAR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF DENSE FOG WILL CONTINUE TO AFFECT COASTAL AREAS OF THE
NORTHWEST FLORIDA PANHANDLE THROUGH THE DAY. WIDESPREAD FOG
DEVELOPMENT IS EXPECTED FOR ALL COASTAL COUNTIES OVERNIGHT AS THE
WARM FRONT CONTINUES TO MEANDER ONSHORE.

PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP TODAY
ALONG AND WEST OF INTERSTATE 65 AND CONTINUE INTO THE OVERNIGHT
HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE IN A FEW LOCATIONS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOG WILL AFFECT AREAS OF THE NORTHWEST FLORIDA PANHANDLE...COASTAL
AND SOUTH CENTRAL ALABAMA EARLY FRIDAY WITH REDEVELOPMENT FRIDAY
NIGHT AND SPREADING INLAND.

PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE
AREA ON FRIDAY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
FRIDAY NIGHT AND SATURDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE IN A
FEW LOCATIONS ON FRIDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-131645-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1136 AM CDT THU MAR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF DENSE FOG WILL CONTINUE TO IMPACT BAYS AND SOUNDS THROUGH
EARLY EVENING. PATCHY FOG EXPECTED IN THE OVERNIGHT HOURS...POSSIBLY
BECOMING DENSE AND WIDESPREAD AT TIMES.

SMALL CRAFT MAY NEED TO EXERCISE CAUTION OVER THE GULF WATERS LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FOG WILL AFFECT BAYS AND SOUNDS THROUGH SATURDAY
MORNING...POSSIBLY BECOME DENSE AND WIDESPREAD AT TIMES.

SMALL CRAFT MAY NEED TO EXERCISE CAUTION OVER THE GULF WATERS EARLY
FRIDAY MORNING.

Nearby

Flash Flood Watches in Mississippi, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.